# SDR NACA20030067

- Difficulty date: January 3, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6
- Aircraft serial: 43576
- Aircraft time: 28,412 hours
- Engine: Pwa R2800CB3
- Engine time: 2,524 hours
- System (JASC): 7160 · Engine Air Intake System
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: #4 ENGINE SHUT DOWN DUE TO CARBURETOR HEAT  APPROACHING RED LINE AFTER GOING INTO REVERSE.CORRECTIVE ACTION: INSPECTED CARBURETOR INTAKE FOR FOREIGN OBJECTS, NONE FOUND. INSPECTED AIR DOOR FOR SECURITY, FOUND SECURE. RAN ENGINE TO 30" AND A REVERSE CHECK, ALL PARAMETERS FOUND OK.  SUSPECT ICING CONDITION WAS THE FAULT.
